- -

A note on convergence in fuzzy metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on convergence in fuzzy metric spaces

Show simple item record

Files in this item

dc.contributor.author Gregori Gregori, Valentín es_ES
dc.contributor.author Miñana, Juan-José es_ES
dc.contributor.author Morillas, Samuel es_ES
dc.date.accessioned 2016-01-13T16:04:44Z
dc.date.available 2016-01-13T16:04:44Z
dc.date.issued 2014-08
dc.identifier.issn 1735-0654
dc.identifier.uri http://hdl.handle.net/10251/59856
dc.description.abstract [EN] The sequential p-convergence in a fuzzy metric space, in the sense of George and Veeramani, was introduced by D. Mihet as a weaker concept than convergence. Here we introduce a stronger concept called s-convergence, and we characterize those fuzzy metric spaces in which convergent sequences are s-convergent. In such a case M is called an s-fuzzy metric. If (N-M.,*) is a fuzzy metric on X where N-M(x, y) = Lambda{M(x, y, t) : t>0} then it is proved that the topologies deduced from M and N-M coincide if and only if M is an s-fuzzy metric. es_ES
dc.description.sponsorship The authors are grateful to the referees for their valuable suggestions. Valentin Gregori acknowledges the support of Spanish Ministry of Education and Science under Grant MTM 2012-37894-C02-01 and the support of Universitat Politecnica de Valencia under Grant PAID-06-12 SP20120471. Juan Jose Miriana acknowledges the support of Conselleria de Educacion, Formacion y Empleo (Programa Vali+d para investigadores en formacion) of Generalitat Valenciana, Spain, ACIF/2012/040, and the support of Universitat Politecnica de Valencia under Grant PAID-06-12 SP20120471.
dc.language Inglés es_ES
dc.publisher University of Sistan and Baluchestan es_ES
dc.relation MEC/MTM 2012-37894-C02-01 es_ES
dc.relation UPV/PAID-06-12 SP20120471 es_ES
dc.relation GV/ACIF/2012/040 es_ES
dc.relation.ispartof Iranian Journal of Fuzzy Systems es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Fuzzy metric space es_ES
dc.subject Principal fuzzy metric es_ES
dc.subject P-convergence. es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A note on convergence in fuzzy metric spaces es_ES
dc.type Artículo es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Gregori Gregori, V.; Miñana, J.; Morillas, S. (2014). A note on convergence in fuzzy metric spaces. Iranian Journal of Fuzzy Systems. 11(4):75-85. http://hdl.handle.net/10251/59856 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://ijfs.usb.ac.ir/issue_239_271_Volume+11%2C+Issue+4%2C+August++and+September+2014%2C+Page+1-93.html es_ES
dc.description.upvformatpinicio 75 es_ES
dc.description.upvformatpfin 85 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 11 es_ES
dc.description.issue 4 es_ES
dc.relation.senia 269194 es_ES
dc.contributor.funder Ministerio de Educación y Ciencia
dc.contributor.funder Universitat Politècnica de València
dc.contributor.funder Generalitat Valenciana


This item appears in the following Collection(s)

Show simple item record